# SDR ASAA2013041594497

- Difficulty date: April 15, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 1,635 hours, 543 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246603761
- Condition: Faulted
- Location: E/E Bay
- Part time: 1,720 hours, 572 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED DURING APU START ATTEMPT AT FLIGHT LEVEL 360. (SUBSIQUENT ATTEMPT AT FL 300 APU STARTED NORMALLY WITH NO FAULT LIGHT)  ON ARRIVAL APU FAULT LIGHT NOT ON.  ACCOMPLISHED APU BITE TEST, MAINT MSG 49-41010, NO ACCELERATION SHUTDOWN AT LEG 1 FOUND.  STARTED APU AT THE GATE, STARTING AND OPERATION NORMAL. SHUTDOWN APU AND ACCOMPLISHED FIM TASK 49-40 TASK 801 NO ACCEL. SHUTDOWN.  MSG 49-41010 DID NOT SHOW AGAIN.   ENGINEERING DATA REVIEW SHOWS POSSIBLE LOW CURRENT TO APU SGU DURING CSS.  REPLACED START CONVERTER UNIT REF MM 49-41-61. APU STARTING AND OPS TASK 49-11-00 GOOD.  NO CURRENT STATUS FAULTS WHILE APU RUNNING. AFTER APU SHUTDOWN, NO CURRENT STATUS.
